I was diagnoised with H. Pylori in Dec. of 2009. The dr.was first treating me for a suspected ulcer with just changing diet and taking prilosec. Then an upper scope was done. It showed my stomach lining very inflamed, a hiatal hernia, positive for H. Pylori (by a biopsy), and said something about a ring. I was first put on the Pylera med.pack treatment. (3 pills 4x's a day for two weeks containing, bismuth subcitrate potassium 140mg, metronidazole 125mg. and tetracycline hydrochloride 125mg per capsule, along with prilosec 20 mg.twice a day and carafate 4 times a day). About five days after stopping treatment they did a blood test and it came back still positive for the bacteria. I was then put on the Prev-pac. (30mg previcid, 500mg of Biaxin, and 1000mg of Amoxicillin twice a day). After about a week another blood test was done which still shows positive for H. Pylori. Now I have two drs. in the same office telling me two diffrent things. One said to take another Prev-pac, the other says to wait 6 months to be tested again but to keep taking the Previcid. In the mean time I am now again in a great ammount of pain all thru my stomach and sometimes feel the pain thru to my back. The pain gets unbearable at times. Also at times it gets hard to swallow. Any suggestions or experiences with your past treatments would be greatly appreciated. I am suffering alot and now don't know what to do as these dr's are in the same office and giving me diffrent opions. My personal Dr. is the one who refered me to them.
PLEASE HELP IF YOU CAN.
THANK YOU VERY MUCH
I was diagnosed with H-pylori about 10 years ago. It took some time for me to begin feeling better. I wanted to be tested a second time to make sure the H-pylori was gone, but the doctor told me that I would always test positive for it. Maybe you have other issues going on.
There are some natural homeopathic things you can take that people have reported that erradicated the H pylori from their stomach. Do a search for Mastic Gum. You may have to take this for 30 - 60 days, but reports have been good that I have read on it. You can purchase this usually from a good vitamin supplement store. Some people take 1000mg of it on an empty stomach with a glass of water and wait about 30 minutes to an hour before eating and then again about 12 hours later. Usually I have seen people say that after a few weeks of this they see improvements. And some people have reported that they get checked for the H pylori again and it is gone. I hope this helps. God Bless !!!!!!!
I think your symptoms are not just because of H Pylori.. What other investigations have been done in your case? Ultrasound or CT abdomen / Serum gastrin level/ serum amylase level in blood done? If yes then can be provide me the result of the investigations
DR Tewari (India)
I had H- pylori for 9 months. I had my gallbladde removed in Oct 08 and the horrible GI symptoms started to present themselves just weeks after. I finally got diagnosed with H- pylori in July 09 and immediately was put on prev-pac for 14 days. This was a terrible treatment with terrible side effects but I found that eating probiotic yogurt after taking the antibiotics did wonders! I still had the symptoms of h-pylori for about two months afterwards but tests showed the bacteria was completely eradicated. Its crazy how the bacteria imbeds itself in your stomach lining and causes such devestation. As of right now there are still times when I feel nauseous and my GI tract has never been the same, but I am not experiencing the severe every day nausea, headaches, burning abdominal pain, dizziness, and weight loss. Also, did any of you ever have chronic hiccuping with your H-pylori? I did, and I thought it was so weird. I learned in my microbiology class that I had to take for nursing that the bacteria produces CO2 which is why there is excessive burping and hiccuping, interesting huh? Also, every day I drink a probiotic yogurt smoothie and the milk I drink has acidophilus in it, I have found that is helping with my random GI symptoms I still have. For the most part, I am 100% better, although I still have some symptoms that come and go, I feel very blessed to be back to my old self again! To those of you out there still suffering: it will get better, it takes time for your stomach to get back to what it was, don't give up and don't push antibiotics! While antibiotics are great in certain circumstances, in others they can be more harmful than beneficial!
Urghhhhh, I can totally empathize with you. I was diagnosed the first of this month with H-pylori after a upper ensdoscopy biopsy. I was having a lot of sharp upper abdominal pain (right under my sternum) that radiated to my back too and constant nausea...almost unbearable! My dr also put me on the Pylera pack....I just finished it a couple days ago, thank God!! It made my stomach feel worse than I felt before, just glad to be done with it!
My dr told me that the blood can test postive for months after treatment, so I am going in for a 'H-pylori breath test' in 2 weeks to see if it's gone. It's supposed to be a really easy test that is more accurate after treatment.
I would ask for the stool or breath test before you pay for more antibiotics....goodness knows those are expensive. Good luck, I hope you get to feeling better soon.
So i've had stomach pain the last few weeks and I went to the doctor and they told me I got the h pylori bacteria in me. I'm in school nd I drink nd smoke a lot. Before this I was havin anxiety for about 2 months but then it went away nd my stomach started bothering me which guessing is the h pylori bacteria. They gave me three different medications and I'm not gonna drink while on these for ten days and I'm limiting my smoking. How long after the medications can I start being myself again??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.